Re: Diverticulitis and black stool
i am not too certain if the meds you are on right now can do the black stool thing, but in most people ,having ongoing black stools are not a good thing to have. i would first speak with your pharmacist just to find out if this could be a possible side effect of at least one of the meds you are on.
depending upon just what yopur pharm says about these meds and the possible chance they are not related, you REALLY do need to report this stool color to your doc asap. when there is actual digested blood in ones stool, that IS blackish in color and in most cases, alot like the consistancy of coffee grounds would be? it has to be stemming from way above in the upper GI tract since it would have to pass theu the stomach to even be digested where it would get that particular color. anything beyond that level, if there is active bleeding going on from some level within the lower GI, it would in most cases actually appear more like actual blood in the stool, and not the black? you just really DO need to report this to your doc for further evaluation, espescially if your pharm states this would NOT be related to the meds you are on. some anti Bs can just do really strange things to our stools and urine too. but DO get this evaled at that appt. hopefully this has more to do with the meds you are on than any real upper GI issue. good luck with this and please let me know what you find out. FB
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.